Bayesian stopping rule in discrete parameter space with multiple local maxima
Kybernetika, Tome 55 (2019) no. 1, pp. 1-11
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The paper presents the stopping rule for random search for Bayesian model-structure estimation by maximising the likelihood function. The inspected maximisation uses random restarts to cope with local maxima in discrete space. The stopping rule, suitable for any maximisation of this type, exploits the probability of finding global maximum implied by the number of local maxima already found. It stops the search when this probability crosses a given threshold. The inspected case represents an important example of the search in a huge space of hypotheses so common in artificial intelligence, machine learning and computer science.
The paper presents the stopping rule for random search for Bayesian model-structure estimation by maximising the likelihood function. The inspected maximisation uses random restarts to cope with local maxima in discrete space. The stopping rule, suitable for any maximisation of this type, exploits the probability of finding global maximum implied by the number of local maxima already found. It stops the search when this probability crosses a given threshold. The inspected case represents an important example of the search in a huge space of hypotheses so common in artificial intelligence, machine learning and computer science.
DOI :
10.14736/kyb-2019-1-0001
Classification :
62L15, 62P99
Keywords: global maximum; model structure; Bayesian estimation
Keywords: global maximum; model structure; Bayesian estimation
@article{10_14736_kyb_2019_1_0001,
author = {K\'arn\'y, Miroslav},
title = {Bayesian stopping rule in discrete parameter space with multiple local maxima},
journal = {Kybernetika},
pages = {1--11},
year = {2019},
volume = {55},
number = {1},
doi = {10.14736/kyb-2019-1-0001},
mrnumber = {3935411},
zbl = {07088875},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.14736/kyb-2019-1-0001/}
}
TY - JOUR AU - Kárný, Miroslav TI - Bayesian stopping rule in discrete parameter space with multiple local maxima JO - Kybernetika PY - 2019 SP - 1 EP - 11 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.14736/kyb-2019-1-0001/ DO - 10.14736/kyb-2019-1-0001 LA - en ID - 10_14736_kyb_2019_1_0001 ER -
Kárný, Miroslav. Bayesian stopping rule in discrete parameter space with multiple local maxima. Kybernetika, Tome 55 (2019) no. 1, pp. 1-11. doi: 10.14736/kyb-2019-1-0001
Cité par Sources :